# SDR DALA2016080805822

- Difficulty date: August 7, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- Aircraft time: 43,956 hours, 30,214 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RT CLIP FRAME ON CANTED KEELBEAM STA 681 AND 696, CARD 17, ZONE 140.  FRAME CLIPS ON STA 681 AND STA 696 WERE REPAIRED IAW SRM 51-70-11, FIG 201.
